Alert archive / Texas / Flash Flood Warnings in 2018
Flash Flood Warning 16, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Sep 21, 2018, 9:56 PM CDT for Denton County, Wise County, Texas. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 21, 2018, 9:56 PM CDT (02:56 UTC)
- Expired
- Sep 22, 2018, 2:05 AM CDT
- In force
- 4 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Denton County, TX, Wise County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 69 km from the middle of the area, began a volume at 02:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 21, 9:58 PM CDT | FLASH FLOOD | Argyle, TX | 2 HOUSES FLOODED IN ARGYLE. |
| Sep 21, 10:33 PM CDT | FLASH FLOOD | Lewisville, TX | FLASH FLOODING IS ONGOING AT THE INTERSECTION OF JOSEY LN AND WINDHAVEN. TWO STRANDED VEHICLES ARE REPORTED. |
| Sep 21, 11:17 PM CDT | FLASH FLOOD | Flower Mound, TX | HIGH WATER IS NOW SURROUNDING HOMES AROUND RIPPY ROAD AND BAYBERRY IN FLOWER MOUND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.9 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 660 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -55 m²/s²
- 0-3 km storm-relative helicity
- 359 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
737
WGUS54 KFWD 220256
FFWFWD
TXC121-497-220800-
/O.NEW.KFWD.FF.W.0016.180922T0256Z-180922T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
956 PM CDT FRI SEP 21 2018
The National Weather Service in Fort Worth has issued a
* Flash Flood Warning for...
Eastern Wise County in north central Texas...
Denton County in north central Texas...
* Until 300 AM CDT..
* At 954 PM CDT, emergency management officials reported ongoing
flooding across the warned area. Up to three inches of rain have
already fallen. Even during breaks in the heavy rain, flash
flooding will continue across the warned area with ongoing high
water rescues, road closures, and flooded roads.
* Some locations that will experience flooding include...
Plano, Carrollton, Frisco, Denton, Lewisville, Flower Mound,
Grapevine, Coppell, The Colony, Southlake, Corinth, Highland
Village, Trophy Club, Lake Dallas, Sanger, Decatur, Lake
Lewisville, Briar, Little Elm and Roanoke.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3340 9684 3299 9685 3298 9704 3300 9779
3314 9779 3343 9748
$$
JLDunn1 follow-up statement
973
WGUS74 KFWD 220705
FFSFWD
Flash Flood Statement
National Weather Service Fort Worth TX
205 AM CDT SAT SEP 22 2018
TXC121-497-220713-
/O.CAN.KFWD.FF.W.0016.000000T0000Z-180922T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wise TX-Denton TX-
205 AM CDT SAT SEP 22 2018
...THE FLASH FLOOD WARNING FOR EASTERN WISE AND DENTON COUNTIES IS
CANCELLED...
The heavy rain has ended across Wise and Denton Counties. However,
low-lying areas may remain flooded and creeks and streams will remain
swollen. Please continue to heed any remaining road closures.
LAT...LON 3340 9684 3299 9685 3298 9704 3300 9779
3314 9779 3343 9748
$$
StalleyWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 21, 9:34 PM CDT, 22 minutes earlier.
Area forecast discussion, Sep 21, 9:34 PM CDT, 22 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 934 PM CDT Fri Sep 21 2018 .MESOSCALE UPDATE... Concerns are increasing regarding the potential for significant heavy rainfall and flash flooding overnight. A slowly advancing frontal boundary is draped SW-NE roughly from Cisco to DFW to Paris as of 9 PM. An 850mb low is located across our western zones with strong southerly flow on its eastern periphery along the I-35 corridor. Resultant moisture transport into this convergent zone is resulting in widespread showers with embedded thunderstorms. Latest objective analysis indicates PW values as high as 2.2-2.3" along with skinny CAPE profiles with MLCAPE values of 500-1000 J/kg along this corridor. This combination is quite favorable for heavy rainfall with rain rates of 1-2" per hour possible. Just ahead of the primary front, an outflow boundary can be seen draped from Fort Worth southwestward towards Granbury, which could potentially serve as an additional focus for new development or training cells in the next few hours. Rainfall totals could conceivably exceed 6" in localized areas. Areas immediately along and ahead of the frontal zone from Mckinney through DFW southwestward towards Stephenville will be targeted for the heaviest rainfall overnight. The DFW Metroplex will be especially vulnerable to flooding (as always) due to urban runoff concerns resulting from limited ground permeability. Numerous road closures have already been reported across the northern portions of the Metroplex, and additional flooding impacts are likely to continue into the overnight hours. Short- term high-res guidance including the SPC HREF continues to indicate a strong signal for heavy rainfall occurring. Being a Friday night with more people out than usual, folks traveling on roadways need to use extra caution. It can be incredibly difficult to identify a water-covered road at night, and nearly impossible to determine water depth. Strong messaging of "Turn Around Don't Drown" is encouraged. -Stalley && .AVIATION... /Issued 706 PM CDT Fri Sep 21 2018/ /00Z TAFs/ Thunderstorms are currently ongoing across North and Central Texas, leading to sub-optimal flying conditions across the region. These conditions are expected to continue through the rest of the evening and into the night as the line of precipitation lingers across the I-20 corridor. Unfortunately, precipitation chances will only increase into the night as the upper and lower level forcing mechanisms approach the North Texas TAF terminals. Precipitation chances for tomorrow will depend on the location of the surface low currently located around KABI. It is possible that the DFW metroplex TAF sites continue to receive precipitation into the day tomorrow. At this point, will advertise VCSH through the end of this TAF cycle given continues rain chances. For Central Texas, scattered storms will continue through the evening, with a gradual up-tick in precipitation expected as we go through the night. Given the best forcing for ascent is north of KACT, will only prevail TSRA late tonight, with VCSH after midnight. As additional precipitation rain bands develop, further amendments will be needed to time those as they approach KACT. Hernandez && .SHORT TERM... /Issued 343 PM CDT Fri Sep 21 2018/ /Through Tonight/ Current radar imagery shows the heaviest activity generally along and north of the I-20 corridor, with a few showers and thunderstorms across Central Texas. An uptick in convection is expected this afternoon, especially as pockets of sunshine are providing additional instability. High-res guidance continues to suggest additional convection during the afternoon commute and into the evening hours. Lightning, gusty winds, and heavy rain will be the main threats. The overall severe threat remains low this afternoon and evening, but a brief tornado cannot be ruled out, especially if the surface low deepens. Heavy rainfall will remain the main threat through tonight across North and Central Texas. There are several factors contributing to this threat: a surface low pressure system located over West Texas, an upper level trough, an approaching cold front, and abundant tropical moisture from the Gulf of Mexico and the Pacific. As the surface low continues to slide eastward towards the region, showers and thunderstorms will increase in coverage...and so will the potential for significant flash flooding. WPC has placed areas along and west of the DFW Metroplex and north towards the Red River under a high risk of excessive rainfall through tonight. For areas south and east, a slight to moderate risk of excessive rainfall is in place. The 12Z sounding recorded a PWAT value of 2.09 inches, and moisture has increased as the latest GOES Total Precipitable Water values are measuring just over 2.2 inches. In addition to the abundant tropical moisture, forecast soundings feature a skinny CAPE profile, unidirectional flow, and a deep warm cloud depth...all conducive to efficient rain producing showers and thunderstorms. High resolution ensembles all indicate high probabilities of QPF exceeding flash flood guidance over a good portion of the area. Some areas along, north, and west of the DFW Metroplex towards the Red River may see amounts as high as 6 inches tonight. A Flash Flood Watch continues through Saturday afternoon along and north of a Temple-Ennis-Sulphur Springs line where 2 to 4 inches of rain, with isolated higher amounts, will be possible. Winds will shift to the north across western Texoma in response to the eastward movement of the surface low and the southward movement of the cold front. Low temperatures tonight will respond as well, with lows in the 60s across the northwest. Low temperatures will remain in the 70s elsewhere. Villanueva && .LONG TERM... /Issued 343 PM CDT Fri Sep 21 2018/ /This Weekend Through Thursday/ Little change in the current pattern and threat for widespread and occasionally heavy showers and a few thunderstorms through the weekend. Associated deformation (frontogenesis aloft) and isentropic lift associated with broad mid level shortwave across western parts of the area and over the top of the slow-moving cold front will allow for showers and a few embedded thunderstorms to overspread all but the southeast part of the CWA Saturday/Saturday night, then across far east/southeast parts of the area Sunday into Monday with the slow eastward track of the broad mid-level shortwave disturbance. The airmass will remain very tropical in nature with total precipitable water values remaining at or just above 2 inches in advance of both the surface cold front and mid level shortwave disturbance. As the mid level shortwave continues its slow trek eastward, the cold front -- likely assisted by outflow processes from heavy showers tonight appears to move to approximately a Cooper-D/FW- Hamilton line by Saturday morning...before stalling for much of the day Saturday, then progressing well into Central and Southeast Texas Saturday night and Sunday. With a rich, very moist, and rain-efficient airmass in place and focus along the cold front and modest ascent continuing aloft, the scenario for an axis of very heavy or torrential rainfall remains present across especially the northwest two-thirds of the CWA, including the DFW Metroplex, Sherman-Denison, Waco, and possibly Temple-Killeen areas. A Flash Flood Watch -- which was extended earlier today and now is in effect west and north Temple-Waco-Rockwall-Sulphur Springs line -- remains in effect through midday Saturday, but depending on actual evolution of the system and rain tonight, it's possible the Flash Flood Watch may need to be extended even more either spatially or temporally on Saturday morning's forecast package. Warm rainfall processes combined with skinny CAPE and a deep moist layer will result in a moderate-high risk of excessive rainfall, especially from DFW north and west tonight, as 15-30 knot SSW 925mb-850mb flow feeds rich Gulf moisture north into the slow- moving low level front. 3 to 6 inches of rainfall will be possible along the frontal axis along and north of I-20 with isolated amounts 8-10 inches not out of the question by midday Saturday. These amounts would likely lead to periods of flash flooding, as well as providing excessive run off into the headwaters of the Brazos and Trinity main stem river basins across this area. Those parts of the watch area south of I-20 and along/west of I-35 are looking at more localized 2 to 4 inches with isolated amounts greater than 5 inches Saturday into early Saturday evening as they await more of a surface focus with the cold front this weekend. Though there was a concern for a brief window for low-topped supercells in the warm sector for Saturday afternoon -- this seems to be waning due to low level flow not forecast to back all that much or be much stronger than 10-15 knots. This could change if the surface low over the Big Country deepens more than expected helps back low level flow through 925mb. If that were to happen and combine with 0-3km CAPE on the order of 150-300 J/KG over Central Texas by Saturday afternoon, then a brief strong to severe storm with a very low threat for an isolated tornado would be possible. All this shift southeast Sunday and Monday with best convective chances and isolated heavy rainfall shifting across areas east of I-35 and particularly south of I-20. Flow aloft will become semi-zonal the first half of next week, but occasional weak perturbations moving across the area should help keep very low convective chances going, along with increasing warmth to between 85-90 degrees. Combine the humidity from evaporation from weekend rains and it will feel very warm and muggy outside. We're still watching the potential for a deepening mid level longwave trough across the High Plains by Wednesday into Thursday, with an associated cold front arriving for later in the week. There still remains discrepancies on actually timing of the cold front into the area amongst medium range guidance and model ensembles, so will maintain increasing rain chances and cooler temperatures in the 80s for the Wednesday into Thursday periods. We'll keep refining the forecast as we get past this first, high- impact system. 05/ && .UPDATE... /Issued 159 PM CDT Fri Sep 21 2018/ Overall the forecast remains in good shape, though a few changes to QPF and the Flash Flood Watch were made just prior to noon. Radar mosaic this afternoon revealed a large area of showers and thunderstorms just west and north of our area. Lift should continue to overspread from the west and will likely result in a proliferation of additional convection. Pockets of diabatic heating continue this afternoon as cumulus breaks up and this will bolster low level instability values. The big missing ingredient at this time is greater low level SRH. If winds back sufficiently as the surface low deepens, the threat for a tornado or two may take a noteworthy uptick. We'll continue to monitor this potential. The primary hazard over the next 24 to 36 hours will be heavy rain and subsequent flash flooding. The upper low should translate eastward this afternoon and in through the day on Saturday. Most NWP shows signs of a well-defined deformation axis near and just north of the surface low center. Wherever this sets up, there will likely be some strong low to mid-level frontogenetical forcing and thus a corridor of very heavy rain. HRRR-TLE and HREF QPF probabilities and means support an axis of 4 to 6 inches of rain near and north of the Highway 377 corridor and this matches up well with the conceptual model of banded precipitation just north of the surface low. Isolated amounts of 8" of rain are not out of the realm of possibility. One variable that may still change is the track of the surface low. If this feature shifts northward, it would mean a more northerly shift in the band of heavy rain. A track farther south would mean a greater heavy rain and flash flood risk closer to the I-20 corridor. Regardless of the area, the most likely time frame for very heavy rain will be tonight and into the early morning hours on Saturday. The inherited configuration of the Flash Flood Watch looks good, but we went ahead and expanded it a little further south. While, some of our Central Texas counties may get shut off from the heavier precipitation as dry air eventually protrudes northeastward somewhere across this region, uncertainty in the amount of dry air precludes a conservative forecast and we've added an additional row of counties to the Flash Flood Watch. Bain && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 71 76 68 82 70 / 100 100 70 40 20 Waco 74 80 67 85 69 / 90 80 60 30 20 Paris 70 77 66 80 69 / 90 100 70 60 40 Denton 69 74 66 80 69 / 100 100 60 40 20 McKinney 70 76 67 81 69 / 100 100 70 50 30 Dallas 72 77 68 82 70 / 100 100 70 40 30 Terrell 73 80 70 84 70 / 100 100 70 50 30 Corsicana 74 80 69 82 69 / 90 80 70 50 30 Temple 73 80 66 84 69 / 90 70 50 30 20 Mineral Wells 68 72 64 79 66 / 100 80 60 30 20 && .FWD WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Saturday afternoon for TXZ091>095- 100>107-115>120-129>134-141>145-156>159. && 26/82
Hazardous weather outlook, Sep 21, 3:42 PM CDT, 6 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 342 PM CDT Fri Sep 21 2018 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-221200- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 342 PM CDT Fri Sep 21 2018 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. Scattered to numerous showers and a few thunderstorms are possible across the entire region today. Heavy rainfall and flash flooding are the primary hazards. The area most apt to see flash flooding will be near and northwest of a Temple to Waco to Sulphur Springs line. An additional thunderstorm hazard will be gusty downburst winds, though a brief tornado or two cannot be ruled out this afternoon. The flash flood risk will peak tonight into early Saturday morning, especially for locations near and north of US Highway 377 corridor, but all jurisdictions within the Flash Flood Watch should remain vigilant for the potential of flash flooding later tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Rain and thunderstorm chances will continue into Saturday, with heavy rain possible through Saturday afternoon. Isolated thunderstorm chances will continue off and on Sunday through much of next week. Though severe weather is not expected, localized flooding may continue with any additional, even localized heavier rainfall. In addition, main stem river flooding will also linger across the Brazos, Trinity, and Sulphur basin well after this weekend's heavier rains taper off. Continue to monitor forecasts and statements daily for your area. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time, but timely reports of flooding or flash flooding are highly appreciated.
In the hours before
Local storm report, Sep 21, 8:36 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
836 PM CDT FRI SEP 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM FLASH FLOOD 2 SW KRUM 33.25N 97.27W
09/21/2018 DENTON TX EMERGENCY MNGR
JACKSON RD IS CLOSED AT HICKORY CREECK SOUTHWEST OF KRUM
DUE TO FLASH FLOODING.Local storm report, Sep 21, 8:50 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
850 PM CDT FRI SEP 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM FLASH FLOOD 2.5 NW KRUM 33.30N 97.28W
09/21/2018 DENTON TX EMERGENCY MNGR
HICKORY ROAD AT FM 1173 NORTHWEST OF KRUM IS CLOSED DUE
TO WATER OVER THE ROAD.Local storm report, Sep 21, 9:16 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
916 PM CDT FRI SEP 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM FLASH FLOOD PLANO 33.02N 96.72W
09/21/2018 COLLIN TX BROADCAST MEDIA
US-75 IS SHUT DOWN IN PLANO DUE TO WATER COVERING ROAD.
SEVERAL VEHICLES ARE STRANDED.Local storm report, Sep 21, 9:39 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
939 PM CDT FRI SEP 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM FLASH FLOOD SOUTHLAKE 32.97N 97.13W
09/21/2018 TARRANT TX EMERGENCY MNGR
FLASH FLOODING ONGOING ON SEVERAL SOUTHLAKE ROADS, WITH
ONE WATER RESCUE AT CANYON PARK AND DOVE RD.Local storm report, Sep 21, 9:46 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
946 PM CDT FRI SEP 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM FLASH FLOOD FLOWER MOUND 33.03N 97.09W
09/21/2018 DENTON TX EMERGENCY MNGR
FLASH FLOODING ONGOING ON BRIDLEWOOD BLVD. STRANDED
VEHICLES REPORTED AT CHINN CAPEL AND FM 407 AS WELL AS LUSK
LANE AND SHILOH ROAD IN FLOWER MOUND.Local storm report, Sep 21, 9:52 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
952 PM CDT FRI SEP 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 PM FLASH FLOOD RICHARDSON 32.95N 96.72W
09/21/2018 COLLIN TX EMERGENCY MNGR
MULTIPLE ROAD CLOSURES IN RICHARDSON DUE TO FLOODING.
CLOSURES INCLUDE: JUPITER AND COLLINS, 500 BLOCK OF
ARAPAHO, SPRING VALLEY AND FRONTAGE, GREENSIDE AND
CUSTER, YALE AND CAMPBELL, CAMPBELL AND JUPITER.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 7:27 PM CDT | Flash Flood Warning | FWD | Collin, Grayson | 2 hr |
| Sep 21, 7:34 PM CDT | Special Weather Statement | FWD | Kaufman | 41 min |
| Sep 21, 7:56 PM CDT | Flash Flood Warning | FWD | Denton, Wise | 2 hr |
| Sep 21, 8:29 PM CDT | Areal Flood Advisory | FWD | Dallas, Tarrant | 3 hr |
| Sep 21, 9:00 PM CDT | Flash Flood Warning | FWD | Denton | 60 min |
| Sep 21, 9:12 PM CDT | Flash Flood Warning | FWD | Collin, Fannin, Grayson, Hunt | 3 hr |
| Sep 21, 9:31 PM CDT | River Flood Warning | FWD | Dallas | 19 hr |
| Sep 21, 9:51 PM CDT | Flash Flood Warning | FWD | Dallas, Tarrant | 114 min |
| Sep 21, 10:12 PM CDT | River Flood Warning | FWD | Dallas | 18 hr |
| Sep 21, 10:50 PM CDT | River Flood Warning | FWD | Collin | 64 hr |
| Sep 21, 11:23 PM CDT | Areal Flood Advisory | FWD | Johnson | 2 hr |
| Sep 21, 11:45 PM CDT | Flash Flood Warning | FWD | Dallas, Tarrant | 4 hr |
| Sep 22, 1:44 AM CDT | Areal Flood Advisory | FWD | Ellis, Hill, Johnson | 3 hr |
| Sep 22, 2:01 AM CDT | Flash Flood Warning | FWD | Ellis, Johnson | 3 hr |
| Sep 22, 2:12 AM CDT | Areal Flood Advisory | FWD | Collin | 3 hr |
| Sep 22, 2:20 AM CDT | River Flood Warning | FWD | Collin | 23 hr |
| Sep 22, 3:14 AM CDT | Flash Flood Warning | FWD | Dallas, Tarrant | 4 hr |
| Sep 22, 3:43 AM CDT | River Flood Warning | FWD | Tarrant | 16 hr |
| Sep 22, 4:59 AM CDT | Flash Flood Warning | FWD | Ellis, Johnson | 3 hr |
| Sep 22, 5:23 AM CDT | Areal Flood Advisory | FWD | Collin, Denton | 3 hr |
| Sep 22, 6:07 AM CDT | Areal Flood Warning | FWD | Dallas, Tarrant | 6 hr |
| Sep 22, 7:59 AM CDT | Areal Flood Warning | FWD | Ellis, Johnson | 3 hr |
| Sep 22, 9:51 AM CDT | River Flood Warning | FWD | Ellis, Kaufman | 3 days |
| Sep 22, 9:51 AM CDT | River Flood Warning | FWD | Henderson, Navarro | 7 days |
| Sep 22, 9:51 AM CDT | River Flood Warning | FWD | Navarro | 55 hr |
| Sep 22, 10:49 AM CDT | Areal Flood Advisory | FWD | Denton | 3 hr |
| Sep 22, 5:50 PM CDT | Areal Flood Advisory | FWD | Collin | 115 min |
Nearby
Flash Flood Warnings in Texas, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.